# SDR DALA2014111806143

- Difficulty date: November 18, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Frame 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVE PROFILE WAS FOUND ELONGATED HOLES ON CROSSBEAM LOCATED AT LEVEL OF FRAME 56 AND BETWEEN STR 42R TO STR 38L IN AFT CARGO COMPARTMENT.  REPLACED CROSSBEAM IAW SRM 51-72-11 AND DWG D534-70320.
